Jan 9, 2017 Toronto’s Mayor John Tory (knows his friends and family that never used a drug are being murdered and said something) Barbara Yaffe MD Medical Officer of Health Quoted drug OD issue “Ventilations (rescue breathing) most important” Not chest compressions as tens of thousands have been taught in Ontario.
Read comment box YouTube. Chest compressions still being taught!! https://youtu.be/CycS5GeylbM
Quotes Mayor above press conference at 37 minutes “When you have a CRISIS…one thing that often stands in the way…different protocols people have…that they have protocols that are well agreed upon…this person didn’t tell me that…we have a different system here…this is what causes people to lose their lives quite literally.” Drug OD mimics any breathing emergency rescue breaths ASAP your life depends on this. http://www.citynews.ca/2017/01/09/officials-meet-in-toronto-to-tackle-fentanyl-issues/
Correct method Dr. Nicholas Etches Medical Officer of Health http://www.cbc.ca/player/play/895066691568/
‘Face the Fentanyl’ Talked with the art department Professor at Humber College owners of the FB account. He said “Let me talk to the nursing Prof’s at Humber.” Then a post, the FB comment bottom of this article. Humber had nothing to do with the resuscitation protocol. See video Teva Canada Pharmaceuticals (Manufactures of Fentanyl); Chiefs of Police Ontario and Councillor Joe Cressy (Chair Toronto Drug Strategy). Every police officer has his/her first aid and knows you don’t give chest compression’s to any respiratory patient. Silly province and police majority of harm is happening to non OD’s. The more people trained the odds increase a cops family member will be killed with this. https://youtu.be/T7AvAIwWCV8 Over a million people presented to Ontario hospitals with a breathing emergency per year. Less than ten thousand out of hospital cardiac arrest per year Ontario.
Phoned Chief’s media liaison March 2016 “Jesus Gary will take this up with the higher ups!”
Next photos from ‘Face the Fentanyl’ http://www.facethefentanyl.ca/ The signs of overdose could be any of the hundreds of causes respiratory emergency, proves heart is beating and dying lack of oxygen. Don’t need to check for pulse with these signs. Heart usually races during any respiratory emergency. Every second you delay rescue breathing all cells, tissues and organs are dying, lack of oxygen http://www.facethefentanyl.ca/signs-of-overdose
Full CPR dead wrong. Rescue breathing then Naloxone continue rescue breathing as per all medicine. Any breathing emergency needs air not chest compression’s simple logic. Naloxone has no role in the management of cardiac arrest. My comments in brackets http://www.facethefentanyl.ca/getnaloxone/
Jan 9, 2017 Mayor of Toronto John Tory and MOH Dr. Barbara Yaffe Quoted Drug OD issue “Ventilations (rescue breathing) most important” Not chest compressions as tens of thousands have been taught.
https://youtu.be/CycS5GeylbM Read comment box
My deputation BOH https://youtu.be/QhsDjmI9H9c Correspondence from Dr. Yaffe et al in comment box. Public Health has not been able to supply any medical evidence for their protocol have been asking since Sept. 2011. Literally 10’s of millions references say rescue breathing.
Waterloo Region Crime Prevention Council https://www.youtube.com/watch?v=znjKdfYRCGc Quote “Chest compression’s did not seem to do much good” Yes Joe the worst possible thing you could do to your childhood friend and these sociopaths that trained you this knew it. Unfortunately Wade passed away summer 2015. 20%+ of the time people leave the Naloxone elsewhere when they witness and OD. Patients in Ontario are getting chest compression’s only. Original ‘Eyes Wide Open’ https://www.youtube.com/watch?v=nYnTzI6sfs8
Dr. James R. Roberts Dissecting the ACLS Guidelines on Cardiac Arrest from Toxic Ingestions http://journals.lww.com/em-news/Fulltext/2011/10000/InFocus__Dissecting_the_ACLS_Guidelines_on_Cardiac.7.aspx Quote “In a patient not in cardiac arrest and following ventilation and airway control, naloxone may be considered. Because it essentially reverses respiratory depression and coma, the ED part of the opioid code is about finished when the endotracheal tube is placed.” In other words ’emergency department code is over when ventilation is started (rescue breathing – layperson) patient will wake up when the drugs wear off and starts breathing on their own. Rescue breathing first line defense, Naloxone is second line defense.’
Two case reports Naloxone ineffective in children, thousands more case reports like this in the literature. Marcia L. Buck “Naloxone for the Reversal of Opioid Adverse Effects” Pediatric Pharmacotherapy. 2002;8(8)1-5 Kept alive five days respiratory assist. Doctors pumping massive doses Naloxone into children with no affect?? Children would have woken up when the drugs wore off and they started breathing on their own. Just like all medicine did before the invention of Naloxone, respiratory assist only. https://med.virginia.edu/pediatrics/wp-content/uploads/sites/237/2015/12/200208.pdf
More case reports Naloxone ineffective, kept alive rescue breathing http://www.slideshare.net/GaryThompson11/case-reports-children-women-57633650
Heart & Stroke Foundation Official site read my moderated comment and see videos linked AliasCPR https://www.youtube.com/watch?v=Wy3eEES511E
Letter from H & S Foundation http://www.slideshare.net/GaryThompson11/heart-and-stroke-foundation-letter
My letter Emergency Medicine News Dec. 2015 http://journals.lww.com/em-news/Fulltext/2015/12000/Letter__Flaws_in_Toronto_s_Opioid_Overdose.14.aspx
Ontario’s Naloxone Training Video https://vimeo.com/68067103 Listen 9:20 seconds signs of respiratory emergency, proves heart is beating and dying lack of oxygen. Public Health Ontario training video http://www.youtube.com/watch?v=zlbkU5IK5Do Training Power Point Slide 23 https://www.cpso.on.ca/uploadedFiles/members/Meth-conf-POINT-PP.pdf
Harm Reduction Coalition Chest compressions only http://harmreduction.org/wp-content/uploads/2012/02/alert-hands-only-cpr.pdf Simple logic breathing problem gets rescue breaths only
Canadian Red Cross Chest Compressions only http://www.redcross.ca/training-and-certification/first-aid-tips-and-resources-/first-aid-tips/compression-only-cpr
Dr. Gordon Ewy the world expert on chest compression’s only. He phoned me “Gary don’t stop what you are doing” Quote “Some doctors worry that bystanders can get confused and do only chest compression’s in drug-overdose and drowning cases [any asphixia or poisoning etc]. NOT TO BE GIVEN TO CHILDREN” http://www.azcentral.com/news/articles/2010/01/19/20100119cardiacdoc0119.html#ixzz3twj9cUQe
Email from Dr. Ewy https://aliascpr.wordpress.com/2016/06/25/email-dr-gordon-awy/
AHA 2016 HANDS-ONLY CPR FACT SHEET http://cpr.heart.org/AHAECC/CPRAndECC/Programs/HandsOnlyCPR/UCM_475604_CPR-Learn-More.jsp CPR Resources Click 2016 Hands-Only CPR Fact Sheet Word
Where are the cases of rescue breathing barrier masks given to Public Health by the Ontario Harm Reduction Distribution Program??? http://www.ohrdp.ca/opioid-overdose-prevention/ Quote “the person is not responsive to stimulation and/or breathing is really shallow. This happens because opioids affect the body’s drive to breathe. If someone cannot breathe or is not breathing enough, the oxygen levels in the blood decrease and the lips and fingers turn blue- this is called cyanosis. This lack of oxygen eventually stops other vital organs like the heart, then the brain. This leads to unconsciousness, coma, and then death. With opioid overdoses, surviving or dying wholly depends on breathing and oxygen.” Any respiratory emergency, poisoning or drug OD ad fin item gets rescue breathing.
Public Health can’t even read the instructions from the manufacture Naloxone Hydrochloride Monograph http://www.drugs.com/monograph/naloxone-hydrochloride.html “Administration should be accompanied by other resuscitive measures such as administration of oxygen, mechanical ventilation, or artificial respiration.”
http://harmreduction.org/wp-content/uploads/2012/02/alert-hands-only-cpr.pdf Quote “Mouth to mouth resuscitation (rescue breathing) is essential when responding to an opioid overdose [any breathing emergency italics mine] because the victim is dying of lack of oxygen due to reduced or arrested breathing caused by the opioids. Rescue breathing, if initiated soon enough, provides oxygen which is essential to saving a life by keeping the heart pumping and preventing brain damage.”
‘Medscape’ Physicians most trusted site, my moderated comment https://jgarythompson.wordpress.com/2016/11/02/medscape-naloxone/
All 70+ references from 2015 CPR guidelines on opioid overdose and comments ALL SAY RESCUE BREATHING NO MENTION ANYWHERE CHEST COMPRESSIONS ONLYhttps://aliascpr.wordpress.com/2015/12/13/2015-ilcor-and-aha-references-opioid-od/
Over a million people presented to Ontario hospitals per year with a respiratory emergency, less than ten thousand out of hospital cardiac arrests per year in Ontario. Trained medical professionals can have a hard time distinguishing the cause of respiratory emergency, but know right away it’s not a cardiac arrest signs are completely different.
Part 12:7 2010 AHA CPR Guidelines ‘Tocic Ingestion’ Note Dr. Laurie Morrison co-author http://circ.ahajournals.org/content/122/18_suppl_3/S829.full#sec-80
Quote Toxidromes “Practically every sign and symptom observed in drug overdose [poisoning] can be produced by natural disease, and many clinical presentations associated with natural disease can be mimicked by some poison.“
My response article CJPH 2013; 104(3)e200-4 Note Dr. Morrison’s name bottom right page 200 https://jgarythompson.wordpress.com/2016/07/04/response-cjph-20131043e200-4/
“A common mistake people make when trying to design something completely foolproof, is they underestimate the ingenuity of complete fools.” – Douglas Adams